Top
10
Doctor insights on: Dark Pigmentation On Hands

Share
1

1
I have got skin pigmentation on my hands what is the best solution?

I have got skin pigmentation on my hands what is the best solution?

They are sun related: Pigmentated spots on the hands are sually related to sun exposure and can be treated by a variety of means such as intense pulse light therapy, laser, or liquid nitrogen. The use of sunscreen and avoidance of extended sun exposure is recommended. ...Read more

See 1 more doctor answer
2

2
I m 49 years old. I hve pigmentation on my hand for d last 10 years... I have family history also... Can it be cure?

I m 49 years old. I hve pigmentation on my hand for d last 10 years... I have family history also... Can it be cure?

Age Spots: Actually there is very little to comment on here about your troubles. This surely sounds like 'liver' spots or 'age' spots. I would consult with a dermatologist who can actually see what you mean by 'pigmentation'. In general there is little to do for these spots. ...Read more

3

3
What are the reasons for pigmentation changes on the joints of my hand?

What are the reasons for pigmentation changes on the joints of my hand?

Hard to tell without: In-person examination. Pigmentation changes can be a result of inflammation coupled with ultraviolet exposure, but this is such a broad question that specific answers will require a physician examination. Start with your dermatologist or general physician. ...Read more

See 1 more doctor answer
4

4
I have pigmentation spots on my hands due to harmonal imbalance. How to get rid of them?

I have pigmentation spots on my hands due to harmonal imbalance. How to get rid of them?

Hydroquinolone 2%: Hyperpigmentation on the skin can be treated kn a variety of ways. A dermatologist can be consulted for effective treatments. Hydroquinolone 2% topical cream is a common treatment and can be found over the counter. Results can be seen usually in 4-6 weeks. ...Read more

5

5
Sir before 3 years I was fair enough but now my face and hands become dark... Wat to do.... Is it advisable to do bleach.... Plz help me.....

Sir before 3 years I was fair enough but now my face and hands become dark... Wat to do.... Is it advisable to do bleach.... Plz help me.....

See below: Products containing Azelaic acid or Kojic acid(both natural products) are effective skin lighteners. It's important to use sun protection cream with them if exposed to strong sunlight. Hydroquinone products are effective but there has been some concern over possible toxicity(carcinogenic when fed to mice orally). No evidence of it causing skin cancer in humans. May cause hypo-pigmentation. ...Read more

7

7
I have a toe unlike any other on my hands and feet, its very black and dark, its grows downwards and occasionally drops off, can u explain this?

I have a toe unlike any other on my hands and feet, its very black and dark, its grows downwards and occasionally drops off, can u explain this?

Black Toenails: Typically the toenail is black because it has been bruised, and bleeding has occurred under the toenail. We see this most commonly on the first and 2nd toe with movement inside of your shoe (like running downhills). But, the dark pigmentation can be from melanoma and must be checked by your doctor to make sure. http://www.drblakeshealingsole.com/2013/07/melanoma-prevention-ample-sunscreen-on.htm. ...Read more

See 1 more doctor answer
8

8
I hv pigmentation on my face and patch around my lios is v.Dark?

I hv pigmentation on my face and patch around my lios is v.Dark?

Many different cause: There may be a variety of reasons including pregnancy or medications with hormone activity. The cause should be sought and options for treatment including peels, bleaching agents or laser seasons prescribed after being evaluated by a dermatologist. ...Read more

9

9
What is the best and safest drug for whitening skin and removing dark pigmentations ?

Not sure: A frequently used product is hydroquinone bleaching product. 2% available without Rx, 4% strength is by Rx. Can't say these are best or safest, however. ...Read more

10

10
I just did ecstasy and my hands have gone darker than usual. Should i be worried? What this might be?

I just did ecstasy and my hands have gone darker than usual. Should i be worried? What this might be?

Ecstacy the downside: Hi i would say that the longer past the use of ecstacy the more you will feel normal. Coming off of ecsatcy is not easy for some people. The diffuse overuse of your seratonin stores may feel like a horrible depression that can last a few days. But, the most common problem on ecstacy is dehydration and that may be what you are seeing in your skin. ...Read more